arrow
Volume 33, Issue 1
$2N+1$-Soliton Solutions of Boussinesq-Burgers Equation

Qian Li, Tiecheng Xia & Dengyuan Chen

Commun. Math. Res., 33 (2017), pp. 26-32.

Published online: 2019-12

Export citation
  • Abstract

$2N+1$-soliton solutions of Boussinesq-Burgers equation are obtained by using the Hirota bilinear derivative method and the perturbation technique. Further, we give the graphs of corresponding three- and five-soliton solutions.

  • Keywords

Boussinesq-Burgers equation, Hirota bilinear derivative method, $2N+1$-soliton solution

  • AMS Subject Headings

35Q51, 35Q58

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

liq689@163.com (Qian Li)

xiatc@shu.edu.cn (Tiecheng Xia)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-26, author = {Qian and Li and liq689@163.com and 5573 and Department of Mathematics, Shanghai University, Shanghai, 200444 and Qian Li and Tiecheng and Xia and xiatc@shu.edu.cn and 5574 and Department of Mathematics, Shanghai University, Shanghai, 200444 and Tiecheng Xia and Dengyuan and Chen and and 5575 and Department of Mathematics, Shanghai University, Shanghai, 200444 and Dengyuan Chen}, title = {$2N+1$-Soliton Solutions of Boussinesq-Burgers Equation}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {1}, pages = {26--32}, abstract = {

$2N+1$-soliton solutions of Boussinesq-Burgers equation are obtained by using the Hirota bilinear derivative method and the perturbation technique. Further, we give the graphs of corresponding three- and five-soliton solutions.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.01.04}, url = {http://global-sci.org/intro/article_detail/cmr/13443.html} }
TY - JOUR T1 - $2N+1$-Soliton Solutions of Boussinesq-Burgers Equation AU - Li , Qian AU - Xia , Tiecheng AU - Chen , Dengyuan JO - Communications in Mathematical Research VL - 1 SP - 26 EP - 32 PY - 2019 DA - 2019/12 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.01.04 UR - https://global-sci.org/intro/article_detail/cmr/13443.html KW - Boussinesq-Burgers equation, Hirota bilinear derivative method, $2N+1$-soliton solution AB -

$2N+1$-soliton solutions of Boussinesq-Burgers equation are obtained by using the Hirota bilinear derivative method and the perturbation technique. Further, we give the graphs of corresponding three- and five-soliton solutions.

Qian Li, Tie-cheng Xia & Deng-yuan Chen. (2019). $2N+1$-Soliton Solutions of Boussinesq-Burgers Equation. Communications in Mathematical Research . 33 (1). 26-32. doi:10.13447/j.1674-5647.2017.01.04
Copy to clipboard
The citation has been copied to your clipboard